# SDR AALA202406212940

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 35,420 hours, 15,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE DOING J/C 08L22125001. L2 DOOR HEAT SHRINK TUBING ON GIRT BAR END REMOVED. INSTALLED RED HEAT SHRINK TUBE. PER AARD 25-66-00-4.
